On Finite Rank Operators on Centrally Closed Semiprime Rings


We prove that the multiplication ring of a centrally closed semiprime ring R has a finite rank operator over the extended centroid C iff R contains an idempotent q such that qRq is finitely generated over C and, for each , there exist and e an idempotent of C such that xz=eq.

Share and Cite:

Cabello, J. , Casas, R. and Montiel, P. (2014) On Finite Rank Operators on Centrally Closed Semiprime Rings. Advances in Pure Mathematics, 4, 499-505. doi: 10.4236/apm.2014.49056.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] Martindale 3rd, W.S. (1969) Prime Rings Satisfying a Generalized Polynomial Identity. Journal of Algebra, 12, 576-584. http://dx.doi.org/10.1016/0021-8693(69)90029-5
[2] Amitsur, S.A. (1972) On Rings of Quotiens. Symposia Mathematica, 8, 149-164.
[3] Bresar, M., Chebotar, M.A. and MartindalWe III, W.S. (2007) Functional Identities. Birkhauser Verlag, Basel-Boston-Berlin.
[4] Beidar, K.I., Martindale III, W.S. and Mikhalev, A.V. (1996) Rings with Generalized Identities. Marcel Dekker, New York.
[5] Cabello, J.C., Cabrera, M., Rodríguez, A. and Roura, R. (2013) A Characterization of π-Complemented Rings. Communications in Algebra, 41, 3067-3079. http://dx.doi.org/10.1080/00927872.2012.672604

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.